# SDR 96ZZZX5657

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773EA
- Make and model: Cessna 402B
- Aircraft serial: 402B0544
- Engine: Cont TSIO520EB
- System (JASC): 7414 · Magneto/Distributor
- Part: Block Assy
- Part number: 10357426
- Condition: Teeth Missing
- Location: Mag Dist Gear
- Part time: 869 hours
- Component: 101630203
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT ABOUT EVERY 20 MINUTES, THE RT ENGINE WOULD RUN ROUGH FOR A SECOND.  FOUND DISTRIBUTOR GEAR TEETH MISSING FROM DISTRIBUTOR BLOCK ASSY.  REPLACED MAGNETO WITH NEW.
